# SDR VNAA20250115029

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AFT CARGO BAY SEAT TRACK ON LBL27 FROM FS978 TO FS1006 IS CORRODED CORRECTIVE ACTION: REMOVED CORRODED SEAT RAIL AND INSTALLED A SERVICABLE SEAT RAIL IAW CRJ-700 AMM 53-00-49-000/400-801-A03
